Thomas C. Schmidt, K. Möhring,
Stochastic Path Integral Simulation of Quantum Scattering,
Phys. Rev. A, Vol. 48, No. 5, p. R3418–R3420, November 1993.

Abstract: We present a path-integral solution for the exact propagation of the Wigner distribution in phase space, which is an improved version of results obtained [Maslov, Bertrand, Combe, and co-workers, J. Sov. Math. 13, 315 (1980); 19, 55 (1982); Lett. Math. Phys. 7, 327 (1983); Physica 124A, 561 (1984)] and is suitable for Monte Carlo simulations. The trajectories involved are purely stochastic processes exhibiting discontinuous jumps in momentum. The applicability of the method is demonstrated for scattering at a one-dimensional barrier.

Themes: Quantum Physics


This page generated by bibTOhtml on Sun 16 Jun 2024 12:05:06 AM UTC